Authors: H Douanla J L Woukeng
Publish Date: 2013/02/09
Volume: 189, Issue: 3, Pages: 431-458
Abstract
We study the existence and almost periodic homogenization of some model of generalized Navier–Stokes equations We establish an existence result for nonstationary Ladyzhenskaya equations with a given nonconstant density and an external force depending nonlinearly on the velocity In the case of a nonconstant density of the fluid we study the asymptotic behavior of the velocity field by combining some compactness arguments with the sigmaconvergence method Bibliography 37 titles
Keywords: